# SDR FDEA201108023092

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1500-1570
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT STA 1500-1570, S-21L-S-22L DOES NOT MEET SKIN REPAIR 757SF SRM REQUIREMENTS.  REMOVED AND REPLACED DOUBLER, BS 1511-1522, S22L - S23L, AS PER SRM 51-40-02,  53-00-01,   REPAIR 16. FABRICATED DOUBLER,  AS PER SRM 53-00-01,  TABLE 1, FIG. 201, P.203, REPAIR 16.  MAJOR REPAIR
